Jump to content
CrazyBoards.org

stress


Recommended Posts

Guest iona viona

since i went off my antipsychotic i have been so stressed out over everything.

the p-doc said this is because i am less sedated therefore more open to feeling emotions.

so im stressing about everything to the point where i feel so helpless i do nothing. i just get so anxious now i want to crawl up in a ball and hide from the world.

do i now have a problem with anxiety? how do i stop this

Link to comment
Share on other sites

iona viona:

Hi. I'm sure I've seen you around CB (I think?), but I don't remember anything about you at the moment. (Chalk it up to my bad memory!)

Anyway, what is you diagnosis? What meds have you been on before, and how did they effect you?

Most importantly, has your pdoc given you any suggestions, advice or other meds to deal with what you are going through now? And why are you going off the antipsychotic, why does he want you to do this?

Sorry for all the Qs. Maybe someone else will have some better ideas without grilling you with questions -- I hope so for your sake! ;)

Hang on. We're here to support you. I'm sure you'll get more responses soon.

Best,

revlow

Link to comment
Share on other sites

Hey Iona,

I think your p-doc may be right about your reaction to coming off the meds. In my experience with panic attacks it seems like any internal or external stimuli, both positive and negative (including strong emotions, hell sometimes any emotions) sets off all my inner alarms. Then I need to hide until I calm down a little bit.

Does this sound at all like what you're dealing with?  Are you going through any withdrawl symptoms as well? That seems like it could make things worse.

I'm not sure what meds you take now; but maybe one of the benzo's like ativan or zoloft could help until you get you're feet back on the ground. They won't block everything out, just muffle things a bit.

Breathing and meditation exercises can also make you feel better. Keep you in the now, so to speak.

Kristin

Link to comment
Share on other sites

i am bipolar and borderline

i went of the antipsychotic cause all it would do is make me sedated. it never helped ease any symptoms

now i just seem to be bursting into tears and crying for hours on end something i havent done for ages.

i just feel like the antipsychotics i tried didnt help but nothing is not helping either.

getting to the point where i want to self medicate.

Link to comment
Share on other sites

Hi,

I'm BP1 with suspected Borderline. I'm not as severe as you, but a few things have helped. I've learned all those alternative techniques, like the deep breathing and meditation, essential oils and spending time on myself. I started exercising and that has helped me out.

Maybe a low dose of something like Seroquel would help the anxiety? Or an SSRI? I'm on Lamictal, WB, and Abilify now.

LOOONNN

Link to comment
Share on other sites

  • 3 months later...
Guest Guest

since i went off my antipsychotic i have been so stressed out over everything.

the p-doc said this is because i am less sedated therefore more open to feeling emotions.

so im stressing about everything to the point where i feel so helpless i do nothing. i just get so anxious now i want to crawl up in a ball and hide from the world.

do i now have a problem with anxiety? how do i stop this

Maybe you need to see another doctor if you stoped those pills for a reason. You made need to find the right medication for you and sometimes it takes a few different kinds of pills to find the right one. Feeling emotions are just fine, to tell you the truth if you didnt feel nothing at all then their would be something really wrong ok. Just sometimes we have to find ways to deal with anxiety. Everyone has some kind of anxiety small or big some people dont even realize it. Some things I suggest is to find something that can calm you down when you feel like this, for example a hot bath or writing in a journal, that is what I do. Some people will listen to music and just lay their trying to relax.

Just dont stress to much trying to figure it out but find a way to make yourself feel better something to release some of the stress.

Marcie

NM

Link to comment
Share on other sites

i went of the antipsychotic cause all it would do is make me sedated. it never helped ease any symptoms

now i just seem to be bursting into tears and crying for hours on end something i havent done for ages.

Maybe the antipsychotic was helping with the symptoms you're having now...

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...